# SDR VNAA2018112011101

- Difficulty date: November 20, 2018
- Submitted: December 16, 2018
- Operation: Air carrier
- Aircraft: N518AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10126
- Aircraft time: 35,573 hours, 26,955 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Low
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF THE NLG WOULD NOT RETRACT / GEAR DISAGREE. THE AIRCRAFT RETURNED TO FIELD AND MAINTENANCE COMPLETED A FULL SERVICE OF NLG STRUT. OPS CHECK GOOD.
